Sampling distributions associated with the multivariate t di…

Emerging


4
Citations
39
Refs
2005
Year
Search Works
Work Details
  • DOI 10.1111/j.1467-9574.2005.00288.x
  • OpenAlex ID W2060498371
  • Type Article
  • Language EN
  • Published 01 May 2005
  • Volume 59 (2)
  • Pages 214–234
  • Source Statistica Neerlandica
  • Publisher Wiley
  • FWCI 0.69
  • Countries 1
  • Institutions 2
  • Added 24 Jun 2016
  • Updated 16 Oct 2026
MENU
0

Sampling distributions associated with the multivariate t distribution

Article 2005 EN

The known sampling distributions and simulation methods associated with multivariate t distributions are reviewed. We believe that this review will serve as an important reference and encourage further research activities in the area.

4

Citations

39

References

2

Authors

0.69

FWCI

Citations by Year
Last 1 years
Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Saralees Nadarajah University of Nebraska–Lincoln (US)
2 Samuel Kotz George Washington University (US) —

Data: OpenAlex